# SDR CA121031001

- Difficulty date: October 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790113
- Condition: Cracked
- Location: Cockpit
- Part time: 7,374 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AN OPERATOR EXPERIENCED AIR TURNBACK DUE TO THE CRACK OF THE PILOT`S WINDSHIELD.  WINDSHIELD REPLACED.
